# SDR CA140407008

- Difficulty date: April 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 29,172 hours, 13,789 cycles
- Engine: Ge CF348C5
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: GG67080013
- Condition: Shorted
- Location: Anti Ice Temp
- Part time: 26,911 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, CREW RECEIVED A WING ANTI-ICE CAUTION INDICATION.  FLIGHT RETURNED TO DEPARTURE POINT AND LANDED WITHOUT FURTHER INCIDENT.  THIS CAUTION LIGHT HAD A REPEAT ILLUMINATION OVER THE LAST FEW DAYS.  MAINTENANCE ACTION COMPLETED.  A DEFINITIVE PROBLEM HAD BEEN LOCATED WHEREBY THE INBD SENSOR HAD HIGH RESISTANCE AND THE CHANNELS WITHIN THE SENSOR WERE SHORTED TOGETHER. THE SENSOR WAS REPLACED.  SYSTEM SUBSEQUENTLY CHECKED SERVICEABLE.  ACFT HAS NOW FLOWN 3 LEGS POST RECTIFICATION AND NO ADDITIONAL DEFECTS REPORTED.
